# SDR SWAA2022020869190

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 7,836 hours, 3,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AFT CABIN FLASH LIGHT INOP ; / [01] REMOVED AND REPLACED AFT FLASH LIGHT BATTERY OPS CHECK GOOD REF AMM 25-64-00
